Jump to content

Tylir: haldol withdraws


tylir

Recommended Posts

So about 7 months ago I was basicly forced to take a shot of haldol. They thought i was schizophrenic because i would have very good moods good confidence and alot to talk about followed by alot of energy which wasn't a problem to me or anybody else. They told me I couldn't leave the mental hospital for another 2 weeks unless I take a shot, so I signed for it. I had a reaction from the drug i couldn't sleep couldn't sleep still and muscle tightness and the worst symptom of all was i was thoughtless. Ever since 7 months ago i have been thoughtless and haven't been in good moods like i used too no energy i don't even know what to talk about in conversations anymore i feel like my life is ruined and i won't recovery can anybody relate to me out there and is there any hope for me at all or should i give up

Link to comment
  • Moderator Emeritus

Welcome Tylir,

I removed all the duplicates of your post from other areas of the site, this is the place to introduce yourself and ask these kinds of questions. You can use this thread as your ongoing journal to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want. Its a good idea to bookmark it or follow it, so its easy to find again.

 

I'm sorry to hear you haven't been feeling well since the shot of haldol. It sounds like you had a bad reaction to it. Sometimes it can take a long time to recover from the effects of these powerful drugs. Do you know how long the shot was supposed to last for? Are you saying you are still unable to sleep?

 

Are you taking any other medications?  It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

You will recover, so please don't give up hope.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Moderator Emeritus

Hi Tylir and welcome to SA,

 

Sorry that I'm not able to answer your question, but someone should be along soon who may be able to.  (Edit:  Petunia has just beaten me but I've decided to say hello anyway.)

 

When doing your signature block please include ALL drugs you are taking/have taken, include date, drug, dose and how you decreased/increased.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • 1 year later...

hey how are you tylir

July 2017 - 3 shots = one of them haloperidol and only olanzapine 20mg  for 2 weeks , weight gained 

 

August 2017- waiting recovery from haloperidol , drug tapper 10mg ,weight gained , weak muscle

 

September 2017- drugs tapper 5mg weight gained , weak muscle

 

October 2017 - drugs free , no improvment from haldol   , weight gained , weak muscle

 

November 2017 - waiting haldol recovery since , weight gained , weak muscle

 

 

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy